# SDR A6WA201240473

- Difficulty date: April 18, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 21,208 hours, 20,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT FWD AND AFT ANCHOR FITTING CRACKED.  REMOVED UNSERVICEABLE FWD AND AFT PAX DOOR ANCHOR FITTINGS AND INSTALLED SERVICEABLE FWD AND AFT PAX DOOR ANCHOR FITTINGS.
